# SDR DXTA2010030304011

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 4,488 hours, 3,141 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2397 · Communications System Wiring
- Part: Receptacle
- Condition: Loose
- Location: Mic Jack
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IN FLIGHT WE LOST ALL COMMUNICATIONS, APPEARED TO BE STUCK MIC ON CAPTAINS SIDE. WHEN WE SWITCHED RADIOS IT FOLLOWED TO NEXT RADIO. WE FINALLY WERE ABLE TO COMMUNICATE ON EMERGENCY.  TIGHTENED LOOSE HAND MIC JACKS IN YOKE. REPOSTIONED COPILOTS BOOM MIC JACK TO ALLOW PLUG TO FULLY SEAT INTO JACK. OPERATIONALLY CHECKED ALL COMMUNICATIONS FUNCTIONS. ALL CHECKS OK AMM CH 23-11-05-501.
